Facebook Pixel
EmpowHER Guest

Plan B pill

By Anonymous September 9, 2011 - 4:49pm
Rate This

I had a 28-day cycle last month. Had unprotected sex on CD9 on Wed and took a Plan B pill today (Fri) which is CD11. I just went to the bathroom and noticed some EWCM. I'm concerned if I'm still going to ovulate and get pregnant. Please help!

Add a Comment4 Comments


By taking Plan B, you have just given yourself a very large dose of hormones. Plan B contains a very large amount of the same hormone found in oral contraceptives. You will notice changes in your menstrual cycle because of this. Re-read the insert in the Plan B packet. You should familiarize yourself with all the side effects. Even if you were ovulating, you would only be concerned about getting pregnant if you had unprotected sex again.

September 9, 2011 - 5:43pm

You took Plan B, so you will not ovulate or get pregnant, for now. If you don't want to get pregnant in the near future, avoid unprotected sex and use birth control. I am sorry but I do not know what you mean by EWCM.

September 9, 2011 - 5:21pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thank you for your reply. EWCM is Egg White Cervical Mucus....the clear egg white discharge women usually get before ovulation. So is that a sign that I'm still going to ovulate?

September 9, 2011 - 5:26pm
EmpowHER Guest
Anonymous (reply to Anonymous)

Hello Anonymous, did you get pregnant?

January 18, 2016 - 12:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.